Stationary optical solitons with nonlinear chromatic dispersion for Lakshmanan–Porsezian–Daniel model having Kerr law of nonlinear refractive index

Abdullahi Rashid Adem, Basetsana Pauline Ntsime, Anjan Biswas, Salam Khan, Abdullah Khamis Alzahrani, Milivoj R. Belic

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We study stationary optical solitons for the case of Lakshmanan– Porsezian–Daniel model with nonlinear chromatic dispersion and a Kerr law of nonlinear refractive index. The solution is expressed in terms of a special function and its structure is described in details.

Original languageEnglish
Pages (from-to)83-86
Number of pages4
JournalUkrainian Journal of Physical Optics
Volume22
Issue number2
DOIs
Publication statusPublished - 2021
Externally publishedYes

Keywords

  • Chromatic dispersion
  • Stationary solitons

Fingerprint

Dive into the research topics of 'Stationary optical solitons with nonlinear chromatic dispersion for Lakshmanan–Porsezian–Daniel model having Kerr law of nonlinear refractive index'. Together they form a unique fingerprint.

Cite this